# SDR CA980706026

- Difficulty date: June 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A1
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bags
- Part number: 75368937
- Condition: Failed
- Location: Rt Pack
- Part time: 7,581 hours
- Stage of operation: TO
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

(CAN) AT TAKEOFF, AIR CONDITIONING SMOKE AND FOG IN COCKPIT AND CABIN.  BOTH COALESCER BAGS REPLACED, RIGHT HAND PACK CLEANED.  PART TC:  6,718.
